Jump to content

Search the Community

Showing results for tags 'bad withdrawl'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. So I'm on risperdal at night 1mg and haven't stopped it.But I had an extra 2mg for one week then 1mg for one week,and am trying to come off that.So in total a two week dose. I thought because I only had the increase for two weeks I could taper in two weeks instead of the 10% months and months I'd read.That was a big mistake I should have tapered very slowly.I had half the 1mg for one week,then went down to 0.25 the second week. When I got down to 0.12mg at the end of the second week I developed some sort of anahedonia (lack of enjoyment of things) it's the hardest thing to explain, but when I look at food I have no reaction it's like looking at a rock,when I read my favourite thing - fairy tales,I don't feel enchanted or anything,nothing evokes,that's the main thing.I looked at Christmas things and couldn't feel any Christmas feelings and many other things. But I was still enjoying things, and the last three days the food thing seemed to improve Significantly.Then monday for whatever reason I experienced what felt like withdrawl - nausea and the food issue became bad again and suddenly I felt no excitement over anything. I was still on 0.12mg but increased it to 0.25mg after that withdrawl(reinstate to prevent any further Withdrawl) but experienced withdrawl feelings even today so increased it to 0.25mg plus 0.12mg, so almost half the 1mg. My main concern is that when I jump off this now in months this will just happen again.Maybe even worse? That's why I was even reluctant to increase.But the anahedonia getting worse was too much for me so I felt I had too. when I have the 1mg at night (which I have had every night) it should stop any withdrawl feelings,it doesn't really change anything, so I don't know that increasing the med is even the right thing,but when I do increase it I feel less foggy. I should say I have come off the injection of risperidone four times and never have the slightest withdrawl,I feel normal and fine immediately after just stopping it,not even tapering and sleep fine even. I think it must be the slow release that continues for over a month.But everytime I've tried to come of oral meds(twice) it's been complete disaster.This happened to me three years ago not the ahadedonia but I tried to come off the oral tab,My memory went and I developed constipation, I went for a depot days after (25mg)it happened and it all went away and I just didn't go for the second depot and I still slept fine,experienced no withdrawl. Should I try getting the depot again,and come off that,I'm worried my brain is destabilised now so maybe I have to taper this way. i am thinking about seeing a pdoc(psychiatrist) since I don't have one since I'm Confused what to do. Any advice welcome.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy